Minimax estimators for location vectors in elliptical distributions with unknown scale parameter and its application to variance reduction in simulation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Cellier, Dominique & Fourdrinier, Dominique & Robert, Christian, 1989. "Robust shrinkage estimators of the location parameter for elliptically symmetric distributions," Journal of Multivariate Analysis, Elsevier, vol. 29(1), pages 39-52, April.
More about this item
KeywordsMinimax estimators; shrinkage estimators; elliptical distributions; scale mixture of normal; Monte Carlo simulation; variance reduction;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:44:y:1992:i:3:p:537-550. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .